MAUDE Adverse Event Report: ALERE SAN DIEGO, INC. MULTI-DRUG 4 PANEL SCREEN TEST; ENZYME IMMUNOASSAY, COCAINE AND COCAINE METABOLITES

ALERE SAN DIEGO, INC. MULTI-DRUG 4 PANEL SCREEN TEST; ENZYME IMMUNOASSAY, COCAINE AND COCAINE METABOLITES
Model Number DOA-344
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation conclusion: the customer's observation was not replicated in-house with retention products.Retention devices were tested with in-house drug-free donor urine and all devices showed expected negative results for all analytes including coc, mamp (met), thc, and mop analytes at the read time.No false positive results were observed during in-house testing.Manufacturing batch record review did not uncover any abnormalities.Based on the information available, there is no indication of a product deficiency and no corrective action is required.
 
Event or Problem Description
The customer reported receiving twenty-three unconfirmed false positive results for all analytes on a box of multi-drug 4 panel (coc/mamp/thc/mop) screen tests.No confirmatory testing was conducted.One of the tests the customer conducted on herself.

Brand Name
MULTI-DRUG 4 PANEL SCREEN TEST
Common Device Name
ENZYME IMMUNOASSAY, COCAINE AND COCAINE METABOLITES
Manufacturer (Section D)
ALERE SAN DIEGO, INC.
9975 summers ridge road
san diego CA 92121
MDR Report Key7215853
Report Number2027969-2018-00006
Device Sequence Number19086337
Product Code DIO
UDI-Device Identifier10858904006225
UDI-Public(01)10858904006225(17)190228(10)DOA7030237
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061718
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model NumberDOA-344
Device Lot NumberDOA7030237
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2018
Initial Report FDA Received Date01/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1